# SDR AMTA200300196

- Difficulty date: January 25, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE SECT, INTERNAL DOUBLER HAS CORROSION AFT OF C2 DOOR CUT OUT, STA 1625 BETWEEN STR 16, 17.  REPAIRED  CORROSION DAMAGE IAW EAR.
